# SDR ASAA2021031234287

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,688 hours, 14,230 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Cooling Fan
- Part number: 6225133007
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR RACK COOLING FAN INOP. GROUNDED - YES. REMOVED AND REPLACED WX RADAR RACK COOLING FAN REF B737-800 AMM 34-43-51-000-801. OPS CKS GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
